# SDR IPXA2024121995087

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,151 hours, 14,258 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Horn
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW L1 DOOR WARNING HORN INOP.  DOOR REACTIVATED AFTER MAINTENANCE PER AMM 52-10-13
